Skip to main content
    • Aa
    • Aa

A note on Lascar strong types in simple theories

  • Byunghan Kim (a1)

Let T be a countable, small simple theory. In this paper, we prove that for such T, the notion of Lascar strong type coincides with the notion of strong type, over an arbitrary set.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[7] D. Lascar , The group of automorphisms of a relational saturated structure, Finite and infinite combinatorics in sets and logic, NATO ASI Series C: Mathematical and Physical Sciences, no. 411, Kluwer Academic Publishers, Dordrecht, 1993, pp. 225236.

[10] S. Shelah , Simple unstable theories, Annals of Mathematical Logic, vol. 19 (1980), pp. 177203.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 38 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 23rd April 2017. This data will be updated every 24 hours.